MathSciNet Relay Station
MathSciNet bibliographic data
MR999451 11B39 (11J72)
André-Jeannin, Richard Irrationalité de la somme des inverses de certaines suites récurrentes. (French) [The irrationality of the sum of reciprocals in certain recurrent sequences] C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), no. 19, 539–541.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement